EconPapers    
Economics at your fingertips  
 

Multiple Periodic Solutions for Discrete Nicholson’s Blowflies Type System

Hui-Sheng Ding and Julio G. Dix

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

This paper is concerned with the existence of multiple periodic solutions for discrete Nicholson’s blowflies type system. By using the Leggett-Williams fixed point theorem, we obtain the existence of three nonnegative periodic solutions for discrete Nicholson’s blowflies type system. In order to show that, we first establish the existence of three nonnegative periodic solutions for the -dimensional functional difference system , where is not assumed to be diagonal as in some earlier results. In addition, a concrete example is also given to illustrate our results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/659152.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/659152.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:659152

DOI: 10.1155/2014/659152

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:659152